# SDR CA960321003

- Difficulty date: March 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Drag Strut Pivot
- Part number: 102161
- Condition: Corroded
- Location: Rt Mlg
- Part time: 16,765 hours
- Component: Dhav
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)PITTING CORROSION FOUND ON RIGHT HAND MLG DRAG STRUT PIVOT PIN.
